# SDR N6WA2025081904

- Difficulty date: August 19, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N561GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10070
- Aircraft time: 44,919 hours, 34,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670333892
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT BRACKET FS581.00 STRINGER 26L TO STRINGER 27.    REMOVED AND REPLACED SUPPORT BRACKET ON FS581.00 STRINGER 26L TO STRINGER 27 IAW CRJ SRM 51-42-21.
